# SDR DALA2020020530909

- Difficulty date: February 1, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,950 hours, 23,829 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 6648456) 1L FA O2 MASK COMPARTMENT CAME OPEN ON LANDING. CORRECTIVE ACTION: REINSTALLED COMPARTMENT DOOR.
